# SDR SWAA2013011111365

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL DEPRESSOR ON TRAILING EDGE AT WL 181.15 LT WING.  REPLACED SEAL DEPRESSOR ON TRAILING EDGE AT WL 181. 15 LT WING IAW B737-300 SRM 51-10-02 ITEM 8 INSTALLED FASTENERS IAW B737-300 SRM 51-40-02 AND DWG 65-50820.
